# SDR UIA9311

- Difficulty date: March 30, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N17917
- Make and model: Doug MD-90-30
- Aircraft serial: 53572
- Aircraft time: 12,462 hours, 11,433 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 05 CHECK OF DATUM A/C:  FOUND CORROSION ON UPPER SURFACE OF FRONT SPAR OF RT WING AT STA XRS 531.   FOUND CORROSION ON UPPER SURFACES OF LOWER SKIN P/N:5935822-50 AND REAR SPAR LOWER CAP OF RT WING AT STA XRS=546.  PERMANENT REPAIR ON FUSELAGE SKIN P/N:5924802-133 AT STA Y=237.   FOUND CORROSIONS ON UPPER SURFACES OF LOWER SKIN P/N:5935822-505 OF WING AT STA XRS=546.  SEVERE CORROSION WAS FOUND ON RT IB FLAP OB VANE P/N:5930495-51 TRAILING EDGE LOWER SURFACE.  THIS REPAIR CAN BE CONSIDERED AS PERMANENT REPAIR.
